# SDR AALA201708289020

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 86,871 hours, 47,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CEILING EMERGENCY EXIT LIGHTS ABOVE L2 DOOR AND FROM ROW 28 AFT ARE INOPERATIVE.  RESEATED BATTERIES ON CHARGER UNITS PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
